A theorem of Hardy-Bennett-type

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Recently G. Bennett described a new way of looking at classical inequalities. His method is a certain "factorization" of inequalities. The new results provide the best possible version of several well-known inequalities. We generalize one of Bennett's theorems which is the factorized restatement and generalization of the following classical Hardy inequality: ∑n=1 (1/n ∑nk=1|cursive Greek chik|) p < (p/p - 1) pn=1 |cursive Greek chin|p, whics holds for any p > 1.

Original languageEnglish
Pages (from-to)315-325
Number of pages11
JournalActa Mathematica Hungarica
Volume78
Issue number4
DOIs
Publication statusPublished - Mar 1998

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this